# SDR ASAA0741363

- Difficulty date: January 8, 2007
- Submitted: January 8, 2007
- Operation: Air carrier
- Aircraft: N775AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25108
- Aircraft time: 45,331 hours, 25,469 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Attach Angle
- Part number: 6547401510
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABLIZER AT REAR SPAR AREA PANEL ATTACH ANGLE CRACKED AT APPROX FIN STA 140.  VERTICAL STABLIZER REAR SPAR TO SKIN PANEL ATTACH ANGLE AT FIN STATION 140 REPLACED IAW SRM 51-40-02.
